Nurofen Sinus & Pain 24s
It contains ibuprofen (200mg), which relieves pain and has anti-inflammatory properties, combined here with decongestant (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, to provide relief from blocked nose.
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.